Hello everyone,my dermartologist prescribed me 60g of roaccutane per day and I'm on my 25th day.
I have suffered the side effects of dry skin,dry and flacky lips too,I no longer have oil on my face as I used to have previously but I still have the white pustule that comes out of the face. I am on a five month prescription.
I could say that my face looks better than better,and still hopes that the treatment is gonna leave my skin clear after completing treatment.
I have heard people who have used roaccutane and got cleared and then acne comes back at a later stager,has anyone eperienced that?
How are you? It is good to hear that you have good response to your prescription medication ( Roaccutane). Acne often responds well to treatment but it may flare up from time to time. . Hormone changes related to puberty, menstruation, pregnancy, OCP and stress as well as medication side effect, high levels of humidity and sweating may be responsible for the flare ups. But healthy lifestyle- such as regular washing of the face, eating healthy, and drinking plenty of fluids may help prevent this. Try not to squeeze or scratch the skin lesions also to prevent scarring. Take care and do keep us posted.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.